| Model Number |
SA60AT |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of while in surgery the surgeon noticed that the lens was damaged.Additional information has been received stating the surgery completed without problem and patient recovered with no harm.
Additional Manufacturer Narrative
The lens was returned positioned incorrectly posterior side up in the lens case.Solution was dried on the lens.The optic edge was cracked in multiple places on one side.The attached photos appear to be of the returned sample.Complaint and product history records were reviewed and documentation indicated the product met release criteria.The file indicated the use of a qualified cartridge and handpiece with a non-qualified viscoelastic.The root cause for the reported complaint appears to be related to failure to follow the instructions for use (ifu).The file indicated the use of a viscoelastic that is not qualified for the product combination used.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).